Oljedirektoratet

Force

In-person: Biostratigraphy, conventional and beyond

Biostratigraphy conventional and beyond ChatGPT

Courtesy of Lukas Mosser, created with ChatGPT

FORCE biostratigraphy Group invites you to a meeting on 6-7 March 2024. Topics for the seminar is biostratigraphy and its applications, the focus is on both conventional and ‘less conventional’ applications of biostratigraphy. Don't miss out on this great event.

Date Time Duration Register by Location
6 - 7 March 2024 09:00 2 Days 29 February 2024 Tor auditorium 

 

register knapp-live event.png

The meeting will be in person at the Norwegian Offshore Directorate in Stavanger.

Program

WEDNESDAY  6 March 2024 Presenter Duration
12:00 Lunch/ice-breaker 60 min
13:00 Welcome  10 min
13:10 StrataBugs: what have we done, where are we now, and where are we going? Paul Britton  20+5 min
13:35 The Last of Us: palynology/biostratigraphy at the geoscience department @UIO Wolfram Michael Kürschner 20+5 min
14:00 The first 40 million years of planktonic foraminifera - industrial applications Felix Gradstein 20+5 min
14:25 The application of biostratigraphic studies in the energy and subsurface-storage industries. An example from the Ainsa Basin, Spain Lizette Leon-Rodriguez 20+5 min
14:50 Scampi - Answering the 3-billion fossil question David Wade, Sissa Stefanowicz, Erik Anthonissen & Alex Cullum 20+5 min
15:15 Break  30 min
15:45 Biostrat AI - a new artificial intelligence-assisted tool to analyse palynology slides Gil Machado, Laurenz Strothmann & Frederik Strothmann 20+5 min
16:10 Leaves and leafy bodies of liverworts in palynological samples from the Mesozoic of NW Europe David Bailey 20+5 min
16:35 Middle Miocene dinoflagellate cysts assemblages along a shallow water (onshore Denmark) – deep water (Norwegian North Sea) transect with a focus on the transition to the Middle Miocene Climatic Optimum Laura Kellner (student), Manuel Vieira, Karen Dybkjær, Kasia K. Sliwinska, Lígia Castro  20+5 min
17:00 Updated North Sea Jurassic biozonation and application to a revised lithostratigraphy and sequence stratigraphy Phil Copestake 20+5 min
17:25 Wrap up    15 min
17:40 End of Day 1    
 
18:30 Dinner @ SUMO Hall Toll    
 
THURSDAY  7 March 2024 Presenter Duration
08:30 Welcome 10 min
08:40 From counts to chrons: Equinor’s data science approach to automating geologic age interpretation. Erik Anthonissen & Kjell Lindbo 20+5 min
09:05 How to separate good and bad events: A mad dog case history  Felix Gradstein & Inger Lise Kristiansen 20+5 min
09:30 Regional correlation of Jurassic rocks in the offshore British Isles, Ireland and extension into Norway Phil Copestake 20+5 min
09:55 Dinosaurs and Megaspores – New advances in the biostratigraphy of the Late Jurassic Lourinha Formation, central western Portugal  Pete Morris 20+5 min
10:20 Break  30 min
10:50 Biostratigraphy and palaeoenvironmental analysis of the Late Triassic in the Barents Sea Shaan Heydenrych (student) 20+5 min
11:15 Early Cretaceous deltaic deposits of the Main Pay Reservoir, Zubair Formation, SE Iraq: integrated palynostratigraphy  Dan Finucane 20+5 min
11:40 The Arctic Cretaceous–Eocene – a biostratigraphical review and a new detailed palynostratigraphy  Henrik Nøhr-Hansen 20+5 min
12:05 Lunch 60 min
13:05 Biostratigraphy of the Early to Middle Miocene siliceous succession of the Hod/Vahall area, southern Norwegian North Sea Emma Sheldon, Karen Dybkjær, Erik Skovberg Rasmussen, Mimmi Oksman 20+5 min
13:30 Paleontological evidence for dinoflagellates and ciliates as early eukaryotes Barrie Dale 20+5 min
13:55 Palynology as a tool to constrain variations in sedimentary provenance within Triassic fluvial successions from the Central North Sea Basin, UK Christopher Card (student), Adrian Hartley, David Jolley, Andrew Morton 20+5 min
14:20 Wrap up    5 min
14:25 End of Day 2    

 

Organising Committee

Kasia Sliwinska (kksl@geus.dk)
Patricia Embry (pkov@equinor.com)
Julie Margrethe Fredborg (vzl153@alumni.ku.dk)
Robert Williams (Robert.Williams@npd.no)
Paul Milner (paul.stephen.milner@akerbp.com)
Manuel Vieira (manuel.vieira@akerbp.com)

FORCE seminars have previously been fully booked with waiting lists so you are encouraged to sign up as soon as you know you will attend.

Participation fees:
FORCE members: NOK 1500,-
Non-members: NOK 3000,-
University/Students: NOK 500,-

 

Important information:

You can register as a FORCE member and pay "FORCE member" price if you are an employee of a member company.
All FORCE member companies are listed here.

Payment is made online by credit card or VIPPS. Please note that no refunds will be given after you have signed up.
If you for any reason cannot attend the workshop, you are welcome to send a representative, just inform Linn Smerud as soon as there are changes. 

If you need to cancel your registration, please use the confirmation e-mail you received when you signed up.

If the seminar/webinar is cancelled, your payment will be refunded. 

For other questions, please contact Linn Smerud or Tone Mydland.

 

Norwegian Petroleum Directorate org.no: 870917732

Updated: 19/02/2024

Did you find what you were looking for?

Do not enter personal information here.

We don't answer request from this form. We only use this response to improve the website.